MAUDE Adverse Event Report: COVIDIEN C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

COVIDIEN C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number C320LBBL45
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during implant that after successful placement of the lead in the left bundle area, during slitting, the sealing ring of the catheter was not cut and remained around the lead body which resulted to the lead dislodgement.The catheter was attempted but not used and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the septum detached from the hub of the delivery catheter.The slitting was not slit on the center of hub of the delivery catheter.The shaft on the hub of the delivery catheter was spiral slit.The shaft of the delivery catheter was spiral slit.The analyst noted the catheter and the slitter were returned, but the lead was not.Visual analysis showed there was adhesive bond present in the hub of the delivery catheter, but the septum was detached from the hub and not returned.Slitting was completed from the hub to the distal end of the catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
C320LBB DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
COVIDIEN
6135 gunbarrel ave
boulder,co
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25230270
Report Number2936999-2026-00190
Device Sequence Number14729687
Product Code DQY
UDI-Device Identifier00763000747459
UDI-Public(01)00763000747459(17)280114(10)745010326B(20)01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K253409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC320LBBL45
Device Catalogue NumberC320LBBL45
Device Lot Number745010326B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight86 KG